# SDR AALA20100127TUL01

- Difficulty date: January 27, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD ENTRY DOOR SKIN IS BENT IN SEVERAL PLACES ALONG BOTTOM EDGE OF DOOR.  INSTALLED REPAIR DOUBLER PER AARD 52-10-00-2 FIG 1.
